Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jul 17, 2021, 8:21 PM EDT for Middlesex County, New Kent County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2021, 8:21 PM EDT (00:21 UTC)
- Expired
- Jul 17, 2021, 9:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
Counties Middlesex County, VA, New Kent County, VA
The radar
The Norfolk radar (KAKQ), 79 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464
WWUS81 KAKQ 180021
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
821 PM EDT Sat Jul 17 2021
VAZ078-082>085-090-518-520-180100-
Charles City-New Kent-Middlesex-Eastern King
William-Lancaster-Eastern King and Queen-James City-Gloucester-
821 PM EDT Sat Jul 17 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GLOUCESTER...
SOUTHEASTERN KING AND QUEEN...MIDDLESEX...NORTHEASTERN CHARLES
CITY...NEW KENT...SOUTHEASTERN KING WILLIAM...NORTHWESTERN JAMES CITY
AND SOUTHWESTERN LANCASTER COUNTIES...
At 821 PM EDT, a strong thunderstorm was located over New Kent,
moving northeast at 40 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 1.50 inches are possible with this storm.
Locations impacted include...
New Kent, West Point, Urbanna, Talleysville, Providence Forge,
Morattico, Saluda, Jamaica, Church View, Glenns, Barhamsville, Little
Plymouth, Shacklefords, Hartfield, Eltham, Bertrand, Grafton, Cohoke,
Mattaponi and Mascot.
LAT...LON 3756 7642 3734 7701 3752 7711 3773 7675
3774 7675 3776 7671 3776 7670 3780 7662
3780 7661
TIME...MOT...LOC 0021Z 245DEG 35KT 3748 7697
$$
SEYMOURWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:58 PM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 17, 3:58 PM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 358 PM EDT Sat Jul 17 2021 .SYNOPSIS... A weak cold front slowly moves through the local area tonight, and settles near the Virginia North Carolina border Sunday into Monday bringing chances of mainly afternoon and evening showers and thunderstorms. Drier conditions arrive by Tuesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 355 PM EDT Saturday... High pressure is centered well off the Southeast coast this afternoon, with low pressure and an associated cold front over the upper Ohio Valley and western slopes of the Appalachians. Showers and thunderstorms are developing along a lee-side trough over the Piedmont. Temperatures this afternoon are 90-95F with dewpoints in the low/mid 70s. MLCAPE values range from 1500-2500J/kg across the region. A few stronger updrafts are developing given the moisture rich surface airmass and deep instability. However, these updrafts are short-lived given a lack of deep layer shear (less than 20kt). Instability lingers into this evening and high-res models suggest convection will become more cold pool driven and linger into the late evening and early overnight hours. A low severe risk continues (mainly for damaging wind gusts) late this afternoon and early evening, before diminishing later this evening. PoPs diminish overnight, although a few lingering showers and perhaps a tstm could linger over SE VA and NE NC. Warm and humid tonight with lows in the upper 60s to mid 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... As of 355 PM EDT Saturday... The aforementioned cold front will approach from the NW Sunday morning and will be weakening at the same time. By afternoon, the boundary is expected to settle into central VA. Showers/tstms are expected to develop Sunday afternoon and linger into the evening, especially across southern VA and NE NC. Forecast PoPs are mainly 30-60% as there remains some uncertainty with respect to convective coverage. Brief heavy rain is possible with any storms, but the risk for flooding is low. Showers and a few embedded tstms could linger overnight, but coverage and intensity should wane during the overnight hours. Highs Sunday range from the mid 80s to around 90F, with lows Sunday night in the mid 60s to low 70s. The front lingers over the area Monday, before pushing farther SE Monday night into Tuesday as weak high pressure builds in from the NW. PoPs Monday range from 20-30% N to 60-70% S. Again, heavy rain will accompany showers/tstms, but there is not enough confidence with regard to coverage for a widespread flooding risk. A drier airmass arrives from the NW Monday night and spreads across the area Tuesday. Highs Monday range from around 80F S with clouds and occasional showers/tstms, to the mid 80s N. Lows Monday night range from the mid 60s to around 70F. Highs Tuesday range from the mid to upper 80s. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... As of 355 PM EDT Saturday... A cold front approaches from the north Wednesday into Wednesday night, before weak high pressure builds in from the north Thursday. There is only a minimal chc of showers/tstms with this front Wednesday afternoon and evening. Another weak cold front moves through Friday and Friday night with a another chc of showers/tstms. Weak high pressure builds into the area Saturday. Highs will be seasonal and range from the upper 80s to around 90F Wednesday to Saturday. Lows will range from the mid 60s to around 70F Tuesday through Friday nights. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... As of 200 PM EDT Saturday... High pressure is centered well off the Southeast coast as of 18z, with low pressure and an associated cold front over the upper Ohio Valley and western slopes of the Appalachians. Locally, SCT CU are developing with bases of 4-5kft along with a SW wind of 8-12kt and occasional gusts to ~20kt. Showers/tstms are developing in vicinity of a lee-side trough, and this activity is expected to slowly push eastward through the late afternoon and evening. At this time showers/tstms are expected to approach RIC around and after 22z, and around and after 00z for SBY, and after 03z for PHF/SBY, with a lesser chc and mainly after 06z for ECG. Any showers/tstms have the potential to produce strong wind gusts with IFR/LIFR vsby possible in heavy rain. The cold front is expected to settle into southern VA/NE NC by Sunday. Therefore, additional showers/tstms are expected Sunday, especially across southern VA and NE NC. Flight restrictions are possible Sunday night and Monday as the cold front lingers near the VA/NC border bringing cloud cover and periodic chances of showers and tstms. Drier conditions arrive by midweek as high pressure builds into the area. && .MARINE... As of 130 PM EDT Saturday... A slow moving cold front will approach the area from the NW late tonight, then slowly move across the waters late Sunday through Mon morning. SW winds will average around 15kt for the Bay/Rivers/Currituck Sound through tonight and 15-20 kt for the coastal waters. Waves 1-3 ft...seas 2-4 ft...maybe 5 ft out at or past 20 nm. Lowering SSW winds on Sun, which should become WSW or W for a while across the northern waters Sunday evening/night as the front washes out. With the front weakening/dissipating on Monday, expect generally SSW winds aob 10 kt. Waves 1-2 ft; seas 2-3 ft. Benign boating conditions expected Tuesday through the end of next week with the next potential for a cold front passage late Wednesday or Thursday. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJZ/RMM NEAR TERM...AJZ SHORT TERM...AJZ LONG TERM...AJZ/RMM AVIATION...AJZ MARINE...JDM
Hazardous weather outlook, Jul 17, 4:27 AM EDT, 15 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 427 AM EDT Sat Jul 17 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-180830- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 427 AM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Heat index values around 100 to 104 degrees are expected this afternoon. In addition, scattered storms are expected late this afternoon into early tonight. A few storms may be severe and pose a risk of damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 17, 6:36 PM EDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Wakefield VA 636 PM EDT Sat Jul 17 2021 VAZ067-068-080-513-514-172315- Nottoway-Western Chesterfield-Dinwiddie-Amelia-Eastern Chesterfield (Including Col. Heights)- 636 PM EDT Sat Jul 17 2021 ...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHWESTERN CHESTERFIELD...EASTERN NOTTOWAY...NORTHERN DINWIDDIE AND SOUTHEASTERN AMELIA COUNTIES... At 636 PM EDT, a thunderstorm with heavy rain was located over Spainville, or 7 miles northeast of Blackstone, moving northeast at 35 mph. Wind gusts in excess of 40 mph are possible with this storm. Rainfall amounts of up to 1 inch are possible with this storm. Locations impacted include... Mannboro, Wilsons, Spainville, Fort Pickett, Sutherland, North Wellville, Winterpock, Earls, Ammon, Petersburg Airport, Church Road, Wellville, Five Forks, Walkers, Hebron, Ford, Clay Store, Blackstone Airport, Pattersons Store and Dominy Corner. Strong wind gusts are possible with this storm. These wind gusts are capable of knocking down tree limbs, small or weakened trees, and blowing around trash cans, potted plants, lawn furniture, and other light outdoor objects. Motorists should use extra caution in the vicinity of this storm. Be prepared for rapid changes in weather and road conditions. Heavy rain could cause ponding of water on roads, and possible minor flooding of ditches and poor drainage areas. LAT...LON 3704 7795 3721 7803 3740 7768 3716 7748 TIME...MOT...LOC 2236Z 247DEG 34KT 3716 7791 44
Special weather statement, Jul 17, 7:01 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
701 PM EDT Sat Jul 17 2021
VAZ065>068-079>082-513-514-516-172345-
Lunenburg-Mecklenburg-Nottoway-Charles City-Western
Chesterfield-Prince George-Dinwiddie-Amelia-Eastern
Henrico-Brunswick-Eastern Chesterfield (Including Col. Heights)-
701 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
NOTTOWAY...DINWIDDIE...CHESTERFIELD...SOUTHEASTERN MECKLENBURG...
SOUTHEASTERN LUNENBURG...NORTHWESTERN CHARLES CITY...NORTHWESTERN
PRINCE GEORGE...SOUTHEASTERN HENRICO...SOUTHEASTERN AMELIA AND
BRUNSWICK COUNTIES...THE CITY OF COLONIAL HEIGHTS...THE CITY OF
HOPEWELL AND THE CITY OF PETERSBURG...
At 700 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Chesterfield Court House to near
Boydton. Movement was east at 35 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of over 1 inch are possible with these storms.
Locations impacted include...
Petersburg, Dinwiddie, Hopewell, Colonial Heights, South Hill,
Blackstone, Lawrenceville, Kenbridge, McKenney, Brodnax, Chester,
Mannboro, Fort Lee, Virginia State University, Prince George,
Brunswick, La Crosse, Alberta, Bellwood and Dewitt.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3746 7770 3745 7711 3743 7705 3689 7759
3687 7764 3690 7765 3689 7766 3682 7766
3655 7793 3654 7847
TIME...MOT...LOC 2300Z 255DEG 28KT 3733 7754 3670 7830
44Special weather statement, Jul 17, 7:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
733 PM EDT Sat Jul 17 2021
VAZ075>078-084-085-518-520-522-180015-
Middlesex-Richmond-Northumberland-Westmoreland-Eastern King
William-Lancaster-Eastern Essex-Eastern King and Queen-Gloucester-
733 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN KING AND
QUEEN...MIDDLESEX...NORTHUMBERLAND...SOUTHEASTERN RICHMOND...EASTERN
WESTMORELAND...SOUTHEASTERN KING WILLIAM...EASTERN ESSEX AND
LANCASTER COUNTIES...
At 732 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Saint George Island to near New Kent.
Movement was east at 40 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
West Point, Kilmarnock, Urbanna, Fair Port, Deltaville, Robley,
Callao, Lancaster, White Stone, Kinsale, Morattico, Saluda,
Heathsville, Wicomico Church, Farnham, Haynesville, Jamaica, Church
View, Lewisetta and Sharps.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3807 7653 3802 7651 3802 7647 3797 7641
3789 7621 3778 7623 3775 7627 3766 7627
3765 7625 3754 7627 3755 7683 3754 7687
3758 7687 3755 7688 3755 7690 3757 7692
3754 7695 3754 7697 3809 7657
TIME...MOT...LOC 2332Z 260DEG 39KT 3809 7648 3759 7693
44Special weather statement, Jul 17, 8:07 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
807 PM EDT Sat Jul 17 2021
VAZ076>078-085-180045-
Middlesex-Richmond-Northumberland-Lancaster-
807 PM EDT Sat Jul 17 2021
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTH CENTRAL
MIDDLESEX...NORTHUMBERLAND...SOUTHEASTERN RICHMOND AND LANCASTER
COUNTIES...
At 807 PM EDT, a thunderstorm with heavy rain was located near
Lancaster, or near Robley, moving east at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Rainfall amounts of 1 to 2 inches are possible with this storm.
Locations impacted include...
Kilmarnock, Fair Port, Robley, Lancaster, Morattico, Heathsville,
Wicomico Church, Farnham, Regina, Mollusk, Avalon, Brook Vale,
Nuttsville, Reedville, Belle Isle State Park, Edwardsville,
Middletons Corner, Dodlyt, Rehoboth Church and Lara.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3777 7598 3777 7601 3780 7604 3785 7604
3789 7607 3785 7620 3775 7627 3773 7626
3768 7658 3780 7663 3781 7661 3781 7663
3787 7666 3798 7643 3789 7624 3789 7619
3786 7620 3790 7607 3790 7603
TIME...MOT...LOC 0007Z 249DEG 30KT 3782 7651
44Special weather statement, Jul 17, 8:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
817 PM EDT Sat Jul 17 2021
MDZ021>023-180100-
Dorchester-Wicomico-Somerset-
817 PM EDT Sat Jul 17 2021
...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHWESTERN
SOMERSET...WESTERN WICOMICO AND DORCHESTER COUNTIES...
At 817 PM EDT, thunderstorms with heavy rain were located along a
line extending from 6 miles south of Cambridge to 10 miles northwest
of Tylerton. Movement was northeast at 30 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Cambridge, Hurlock, Federalsburg, Secretary, Vienna, Deal Island,
University Of Maryland Center For Environmental Studies, East New
Market, Church Creek, Brookview, Eldorado, Whitehaven, Wetipquin,
Madison, Lloyds, Mount Vernon, Linkwood, Green Hill, Andrews and
Royal Oak.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3870 7580 3869 7576 3819 7577 3808 7604
3812 7609 3822 7582 3836 7587 3832 7593
3823 7597 3837 7597 3837 7600 3815 7603
3816 7603 3839 7623 3831 7624 3832 7625
3831 7625 3833 7626 3857 7631
TIME...MOT...LOC 0017Z 223DEG 28KT 3846 7610 3804 7619
44Special weather statement, Jul 17, 8:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
821 PM EDT Sat Jul 17 2021
VAZ078-082>085-090-518-520-180100-
Charles City-New Kent-Middlesex-Eastern King
William-Lancaster-Eastern King and Queen-James City-Gloucester-
821 PM EDT Sat Jul 17 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GLOUCESTER...
SOUTHEASTERN KING AND QUEEN...MIDDLESEX...NORTHEASTERN CHARLES
CITY...NEW KENT...SOUTHEASTERN KING WILLIAM...NORTHWESTERN JAMES CITY
AND SOUTHWESTERN LANCASTER COUNTIES...
At 821 PM EDT, a strong thunderstorm was located over New Kent,
moving northeast at 40 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 1.50 inches are possible with this storm.
Locations impacted include...
New Kent, West Point, Urbanna, Talleysville, Providence Forge,
Morattico, Saluda, Jamaica, Church View, Glenns, Barhamsville, Little
Plymouth, Shacklefords, Hartfield, Eltham, Bertrand, Grafton, Cohoke,
Mattaponi and Mascot.
LAT...LON 3756 7642 3734 7701 3752 7711 3773 7675
3774 7675 3776 7671 3776 7670 3780 7662
3780 7661
TIME...MOT...LOC 0021Z 245DEG 35KT 3748 7697
SEYMOURThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:07 PM EDT | Special Weather Statement | AKQ | Northumberland | 38 min |
| Jul 17, 8:52 PM EDT | Special Weather Statement | AKQ | Gloucester | 38 min |
| Jul 17, 9:06 PM EDT | Special Marine Warning | AKQ | 84 min | |
| Jul 17, 9:34 PM EDT | Special Weather Statement | AKQ | Accomack, Mathews, Northampton | 56 min |
| Jul 17, 9:56 PM EDT | Special Marine Warning | AKQ | 94 min | |
| Jul 17, 10:06 PM EDT | Special Marine Warning | AKQ | 84 min | |
| Jul 17, 10:22 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 53 min |
| Jul 17, 10:34 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 26 min |
| Jul 17, 10:51 PM EDT | Areal Flood Advisory | AKQ | Accomack | 114 min |
| Jul 17, 11:09 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Lunenburg, Mecklenburg | 66 min |
| Jul 17, 11:19 PM EDT | Areal Flood Advisory | AKQ | Brunswick, Lunenburg, Mecklenburg, Nottoway | 3 hr |
| Jul 18, 12:57 AM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 2 more | 63 min |
| Jul 18, 1:49 AM EDT | Special Weather Statement | AKQ | Northampton | 56 min |
| Jul 18, 1:51 AM EDT | Special Marine Warning | AKQ | 69 min | |
| Jul 18, 2:41 PM EDT | Special Marine Warning | AKQ | 49 min | |
| Jul 18, 3:41 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Jul 18, 6:29 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg | 61 min |
| Jul 18, 7:05 PM EDT | Special Weather Statement | AKQ | Chesterfield | 55 min |
| Jul 18, 7:10 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg | 50 min |
| Jul 18, 7:28 PM EDT | Special Weather Statement | AKQ | Greensville, Southampton, City of Emporia, City of Franklin | 47 min |
| Jul 18, 7:55 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 25 min |
| Jul 18, 2:41 PM EDT | Special Weather Statement | AKQ | Currituck | 19 min |
| Jul 18, 3:29 PM EDT | Special Weather Statement | AKQ | Currituck, Pasquotank | 61 min |
| Jul 18, 6:25 PM EDT | Special Weather Statement | AKQ | Northampton | 65 min |
| Jul 17, 8:17 PM EDT | Special Weather Statement | AKQ | Dorchester | 43 min |
| Jul 17, 8:46 PM EDT | Special Weather Statement | AKQ | Dorchester | 29 min |
| Jul 17, 9:00 PM EDT | Special Weather Statement | AKQ | Somerset, Wicomico, Worcester | 45 min |
| Jul 17, 9:59 PM EDT | Special Weather Statement | AKQ | Worcester | 31 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.